# SDR AALA201602029009

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 64,908 hours, 24,232 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3773
- Condition: Defective
- Location: Zone 100
- Part time: 43,420 hours, 18,734 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  UPON INITIAL GEAR EXTENSION, GEAR NOT DOWN & LOCKED INDICATED.  RECYCLED GEAR, OPERATIONS NORMAL.  REPLACED LGCIU 1, LGCIU 2, NLG UPLOCK ACTUATOR ASSEMBLY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-69-00-740-001-A, 32-31-14 & 32-31-00-720.  SEE AALA201602019010 & AALA201602029008 FOR ADDITIONAL PART INFORMATION.
